# SDR F3LA99046

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Boeing 737-36Q
- Aircraft serial: 28662
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 1061323461
- Condition: Discharged
- Location: L1 Door Slide
- Part time: 6,449 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED L-1 EMERGENCY ESCAPE SLIDE BATTERY FAILED VOLTAGE TEST.  REPLACED L-1 EMERGENCY ESCAPE SLIDE.  CYCLES:  2,724.  (X)
